# SDR AALA201904039002

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 47,481 hours, 31,419 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Unknown
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR WAS EXTREMELY HARD TO OPEN, EVEN WITH FLIGHT DECK UNLOCK SWITCH. MAINTENANCE COULD NOT DUPLICATE MALFUNCTION AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-00.
